# SDR UIEA2023082400796

- Difficulty date: August 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 96,057 hours, 21,552 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RED EICAS WARNING CAME ON FOR A SECOND WITH THE BELL. WE WERE UNABLE TO READ WHAT THE WARNING WAS. WHEN I OPENED THE FLIGHT DECK CARGO ACCESS DOOR, I SAW WHITE BILLOWING SMOKE (NOT CONDENSATION) & DECLARED AN EMERGENCY( UPON BLOCK IN OF A/C, NO INDICATIONS OF SMOKE DETECTION SYSTEM PRESENT. NO SMOKE PRESENT IN CARGO AREA. NO SCENT OF SMOKE OR BURNING PRESENT. REMOVED ALL CANS FROM A/C. INSPECTED ALL CARGO AREAS & ALL CANS. NO EVIDENCE OF FOUND IN CARGO AREAS OR ANY CANS. C/W AMM TASK 05-51-56-202-001 NO SMOKE OR FUMES IN CABIN, CONDITIONAL INSPECTION TASK 21-00-21-102-030 REMOVAL OF OIL FROM PNEUMATIC SYSTEM. NO OIL FOUND. NO OTHER DEFECTS NOTED. PERFORMED IDLE RUNS ON #1 AND #2 PER AMM 71-00-00 TO FACILITATE AMM TASK 21-00-21. )
